Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 31, 2014, 3:55 AM EDT. It took effect at Mar 31, 2014, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 3:55 AM EDT (07:55 UTC)
- In effect from
- Mar 31, 2014, 2:00 PM EDT
- Expired
- Apr 1, 2014, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
594 WHUS73 KIWX 310755 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EDT MON MAR 31 2014 LMZ043-046-311630- /O.NEW.KIWX.SC.Y.0013.140331T1800Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 AM EDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT TUESDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
428 WHUS73 KIWX 311500 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EDT MON MAR 31 2014 LMZ043-046-312300- /O.CON.KIWX.SC.Y.0013.140331T1800Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT TUESDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
955 WHUS73 KIWX 311940 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 PM EDT MON MAR 31 2014 LMZ043-046-010345- /O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 340 PM EDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. * WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT VEERING SOUTHWEST TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
503 WHUS73 KIWX 010240 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1040 PM EDT MON MAR 31 2014 LMZ043-046-011045- /O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1040 PM EDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. * WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT VEERING SOUTHWEST TO WEST ON TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
403 WHUS73 KIWX 010753 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EDT TUE APR 1 2014 LMZ043-046-011630- /O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 AM EDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
328 WHUS73 KIWX 011422 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EDT TUE APR 1 2014 LMZ043-046-012230- /O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
020 WHUS73 KIWX 012003 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT TUE APR 1 2014 LMZ043-046-020000- /O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 PM EDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
415 WHUS73 KIWX 020000 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 800 PM EDT TUE APR 1 2014 LMZ043-046-020100- /O.EXP.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 800 PM EDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 1:15 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 31, 1:15 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 115 AM EDT MON MAR 31 2014 .SYNOPSIS... ISSUED AT 115 AM EDT MON MAR 31 2014 HIGH PRESSURE WILL KEEP CONDITIONS DRY AND SKIES MOSTLY CLEAR INTO THIS AFTERNOON...WITH WELL ABOVE NORMAL TEMPERATURES ACROSS THE REGION. A COLD FRONT WILL SWEEP THROUGH ACROSS THE REGION TONIGHT WITH A FEW SHOWERS POSSIBLE. THIS FRONT WILL STALL OUT TO THE SOUTH OF THE AREA...WITH SEVERAL CHANCES FOR RAIN IN THE WEDNESDAY THROUGH FRIDAY PERIOD. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 236 PM EDT SUN MAR 30 2014 BENIGN WX PATTERN IN THE SHORT TERM PERIOD...AS AXIS OF ELONGATED CENTRAL/E CENTRAL CONUS RIDGE STEADILY MOVES EAST ACROSS THE REGION. MAINLY CLEAR SKIES EXPECTED THROUGH THE OVERNIGHT PERIOD. BUMPED UP OVERNIGHT LOWS A DEGREE OR TWO...BUT MOSTLY A NEGLIGIBLE CHANGE...AS SOUTHERLY SFC FLOW RETURNS WITH RIDGE AXIS MOVING EAST OF THE AREA AND INCREASING SFC GRADIENT NUDGES INTO THE WESTERN PORTIONS OF THE AREA THROUGH THE OVERNIGHT IN RESPONSE TO DEEPENING MID PLAINS CYCLONE. MAINLY SUNNY SKIES IN STORE FOR MONDAY...WITH STRONG WAA AHEAD OF MID PLAINS CYCLONE/ATTENDANT COLD FRONT. THIS WILL YIELD WELL ABOVE NORMAL HIGHS FROM MONDAY...AND LIKELY THE RETURN OF 60 DEGREE TEMPERATURES FOR THE FIRST TIME SINCE NOVEMBER 17 2013 AT MANY LOCATIONS ACROSS THE AREA. NO CHANGES TO PREVIOUS HIGH TEMP FCST...WITH MOST OF THE AREA RANGING FROM 63F TO 66F. CIRRUS OVERSPILL FROM MID PLAINS CYCLONE COULD HAVE AN AFFECT ON HIGH TEMPS...BUT THICKER CIRRUS SHIELD NOT PROGGED TO INFILTRATE MOST OF THE AREA UNTIL AFTER PEAK OF DIURNAL TEMPERATURE RANGE...AROUND 20-21Z. NOTICEABLE INCREASE IN WINDS WILL TAKE PLACE TOMORROW MIDDAY THROUGH AFTERNOON...AS MID PLAINS CYCLONE TRACKS NORTHEAST INTO THE WESTERN GREAT LAKES...WITH WINDS 15-25 MPH GUSTING TO 30 MPH IN THE AFTERNOON. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 236 PM EDT SUN MAR 30 2014 SHORT WAVE RIDGE WILL BE EAST OF THE AREA MONDAY EVENING WITH RETURN FLOW AND INCREASING MID LEVEL MOISTURE AHEAD OF NEXT SHORT WAVE. BEST DYNAMICS STILL LOOK TO PASS TO OUR NORTH WHILE WEAK COLD FRONT MOVES IN EARLY TUE MORNING. MODELS STILL HINTING AT WEAK LIFT AND THETA E ADVECTION WHICH GENERATES SOME LIGHT QPF AMOUNTS ALONG FRONT. HAVE OPTED TO STAY WITH LOW CHANCE POPS GIVEN WEAK NATURE OF FORCING AND ONLY LIGHT AMOUNTS EXPECTED OVERNIGHT. CLEARING TUE WITH WEAK COLD AIR ADVECTION IN MORNING FOLLOWED BY SUBTLE WARMING IN AFTERNOON. MOS GUIDANCE TEMPS HAVE TRENDED UP A FEW DEGREES. GRADIENT AND MIXING SHOULD ALSO YIELD RATHER BREEZY CONDITIONS. WEDNESDAY THROUGH FRIDAY STILL LOOKS RELATIVELY WET AND COOL WITH STALLED BOUNDARY JUST SOUTH OF THE AREA. MODELS SHOW DECENT WARMING ALOFT IN PERSISTENT SOUTHWEST FLOW BUT EXPECT A SHALLOW INVERSION WITH EASTERLY LOW LEVEL WINDS LIMITING MIXING. THIS WILL LIKELY KEEP TEMPS BELOW NORMAL UNLESS BREAKS IN CLOUD COVER CAN DEVELOP OR FRONT WAVERS NORTH AHEAD OF EACH WAVE. NUMEROUS SHORT WAVES RIPPLING THROUGH ALOFT WILL MOVE SEVERAL WAVES OF LOW PRESSURE ALONG BOUNDARY. THIS SHOULD FOCUS SEVERAL ROUNDS OF RAIN SHOWERS FOR THE REGION. PROBLEM WILL BE TIMING ACROSS 12 HOUR WINDOWS OF FORECAST SO INDIVIDUAL PERIOD POPS REMAIN IN THE HIGH CHANCE TO LIKELY CATEGORY BUT EXPECT INCREASE TO CATEGORICAL POPS AS CONFIDENCE GROWS IN TIMING. MAIN SHORT WAVE AND STRONGEST PV ANOMALY LIFTS THROUGH AREA FRIDAY FOLLOWED BY COOLER BUT DRIER AIR FOR SATURDAY. MODEL DIFFERENCES GROW FOR SUNDAY WITH GFS MORE AGGRESSIVE WITH WARM AIR ADVECTION WHILE ECMWF KEEPS COOLER AIR IN PLACE ACROSS THE LAKES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 115 AM EDT MON MAR 31 2014 AMPLIFIED BUT PROGRESSIVE PATTN ALOFT CONTS ACRS THE CONUS W/NXT SYS OF NOTE WRAPPING UP ACRS WRN NE THIS MORNING. THIS SYS WILL EJECT RAPIDLY NEWD INTO SRN ONTARIO BY TUE AFTN AS ATTENDANT SFC CDFNT SWEEPS EWD W/LTL FANFARE OWING TO DEPLORABLE LL MSTR RTN OFF A GUTTED GOMEX. KEY FTR OF NOTE WILL BE INTENSE LLJ THAT DVLPS LT THIS AFTN AND CONTS OVERNIGHT W/INCLUSION OF LLWS FOR THIS FCST ISSUANCE. OTRWS VFR CONDS ASSURED THROUGH THE PD W/GUSTY SFC WINDS THIS AFTN COMMENSURATE W/DEEP MIXED LYR AND ESCALATING LL FLW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...NG/T SHORT TERM...NG LONG TERM...LASHLEY AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 30, 5:29 AM EDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT SUN MAR 30 2014 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-310930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT SUN MAR 30 2014 /429 AM CDT SUN MAR 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.